# SDR ASAA2022112140903

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 1,442 hours, 437 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANT REPORTED L2 DOOR WAS DIFFICULT TO OPEN. GROUNDED - YES. PERFORMED OPERATIONAL CHECK OF L-2 DOOR NO DEFECTS NOTED DOOR OPERATES NORMAL C/W OPS CK OF R-2 DOOR BOTH DOOR OPERATE SAME A/C OK FOR SERVICE REF B737-9 AMM 52-13-00.
